MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D ADVANCED; EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT 3D ADVANCED; EMBOLIZATION COIL
Model Number 7110-0308-3D-A2
Medical Device Problem Codes Difficult to Remove (1528); Separation Failure (2547); Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation; therefore, a product analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that during balloon-assisted coil embolization of an acomm aneurysm, the implant coil did not detach and during withdrawal, the coil stretched and then detached in the microcatheter.The microcatheter was retracted; however, the coil was not able to be fully captured with the microcatheter.Attempts were made with a snare device to retrieve the coil, but they were unsuccessful and the coil advanced to the mca bifurcation.A stentriever was used to successfully remove the detached coil.There was no reported patient injury.

Brand Name
HYDROSOFT 3D ADVANCED
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8818874
Report Number2032493-2019-00173
Device Sequence Number2484707
Product Code HCG
UDI-Device Identifier00816777025470
UDI-Public(01)00816777025470(11)190213(17)240131(10)1902131W6
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number7110-0308-3D-A2
Device Catalogue Number7110-0308
Device Lot Number1902131W6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR